Missouri, 2010

Hail and Damaging Wind in Missouri, April 24, 2010

April 24, 2010 · NWS EAX · 7 events in 6 counties and zones

A cold front brought severe thunderstorms to the area, during the early morning hours of April 24, 2010. There were numeorus reports of hail and damaging winds.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$1,000
Crop damage
None recorded
Events
7

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS EAX wrote it up.

A cold front brought severe thunderstorms to the area, during the early morning hours of April 24, 2010. There were numeorus reports of hail and damaging winds.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before the first event at Apr 24, 12:03 AM CST, 2 minutes earlier.

Area forecast discussion, Apr 24, 12:03 AM CST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
103 AM CDT SAT APR 24 2010

.DISCUSSION...

/443 PM CDT FRI APR 23 2010/
UPPER LEVEL LOW CURRENTLY IN WESTERN KANSAS WILL BE THE MAIN PLAYER
IN OUR WEATHER OVER THE WEEKEND. BESIDES THE SEVERE POTENTIAL WITH
STORMS DEVELOPING IN KANSAS...ANOTHER AREA OF STORMS WILL BE
OCCURRING IN THE DEEPER LAYER OF MOISTURE THAT RESIDES ACROSS THE
SOUTHEAST HALF OF MISSOURI THIS AFTERNOON. THE NOSE OF THE UPPER JET
WITH DIFFLUENCE ALOFT AHEAD OF IT WILL BE FOCUSED IN THIS REGION. A
WEAK WAVE MOVING OUT OF NORTHERN ARKANSAS WILL AID IN THE INITIATION
OF THE STORMS. THIS CONVECTION WILL GRADUALLY SWING EAST TONIGHT AS
THE UPPER LOW PROGRESSES INTO CENTRAL KANSAS AND THE DEEPER MOISTURE
FEED IS SHUNTED A LITTLE FURTHER TO THE EAST.

FOR THE DAY ON SATURDAY THE UPPER LOW PROGRESSES INTO EASTERN
MISSOURI DURING THE MORNING HOURS AND STARTS TO UNDERGO A
REORGANIZATION AS IT HEADS INTO MISSOURI DURING THE AFTERNOON AS THE
UPPER JET ROTATES AROUND TO THE NORTH CREATING AN OCCLUDING SYSTEM
OVER THE OHIO VALLEY BY SATURDAY EVENING.  THE UPPER COLD POOL
ASSOCIATED WITH THIS LOW WILL BE OVER THE FORECAST AREA IN THE
AFTERNOON WITH STEEPENING LAPSE RATES. ADEQUATE MOISTURE SHOULD
STILL BE WRAPPING INTO THIS SYSTEM TO SUPPORT SHOWERS AND
THUNDERSTORMS WITH THIS UPPER LOW. THE BIG QUESTION IS WHETHER THE
SHEAR WILL BE SUFFICIENT TO PRODUCE ROTATION IN ANY OF THE STORMS.

FOR SUNDAY...THE UPPER LOW WILL BE MOVING INTO THE SOUTHERN GREAT
LAKES...BUT AN ADDITIONAL WAVE ROTATING AROUND THIS LOW WILL BE
AFFECTING THE FORECAST AREA WHICH MAY STILL PRODUCE SHOWERS.

A BRIEF PERIOD OF UPPER RIDGING WILL MOVE THROUGH THE REGION ON
MONDAY MORNING...BUT ANOTHER SHORT WAVE DROPPING SOUTHEAST OUT OF
WESTERN CANADA WILL BE ARRIVING BY MONDAY NIGHT AND INTO TUESDAY.
THIS SYSTEM WILL BE ACTING MORE LIKE A WINTERTIME CLIPPER TYPE
SYSTEM...WITH THE BETTER CHANCE OF SHOWERS TO THE NORTH AND EAST OF
THE LOW. AT THIS POINT WILL JUST GO WITH LOW POPS AS THE TIMING OF
THIS SYSTEM AND EXACT TRACK IS STILL A BIT UNCERTAIN.

FURTHER OUT...A PERIOD OF STRONGER UPPER RIDGING WILL BE MOVING
THROUGH MIDWEEK...BUT ANOTHER STRONGER SHORT WAVE WILL BE MOVING
ONSHORE IN THE WEST...AND IS EXPECTED TO BECOME A PLAYER IN OUR
WEATHER TOWARD THE END OF THE WEEK. THIS SYSTEM MAY HAVE THE
POTENTIAL OF SETTING OFF STRONG STORMS IN THE REGION LATER ON
THURSDAY AND INTO FRIDAY...SO IT LOOKS LIKE ANOTHER ROUND OF
SPRINGTIME WEATHER.

PC

&&

.AVIATION...

06Z...TSRA DEVELOPING IN PROXIMITY OF THE TAF SITES WILL CONTINUE
THROUGH THE NEXT FEW HOURS BEFORE MOVING NORTHEAST OF THE AREA.
MAINLY SMALL HAIL IS POSSIBLE BUT WILL LEAVE OUT OF THE TAF. AREA
OF IFR/MVFR STRATUS OVER SOUTHERN INTO CENTRAL MISSOURI MAY MAKE IT
NORTHWESTWARD INTO THE KMCI/KMKC AREAS BEFORE SUNRISE. EXPECT VFR
SCT-BKN STRATOCU DURING THE DAY SATURDAY. WILL CONTINUE THE PROB30
GROUP IN THE AFTERNOON AND EVENING FOR THE POTENTIAL OF SHOWERS WITH
THE UPPER LOW DRAWING CLOSER. MAY EVEN BE SOME THUNDER SO WILL
INCLUDE A MENTION OF A CB.

NRR

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Apr 23, 6:03 PM CST, 6 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
703 PM CDT FRI APR 23 2010

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-250015-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
703 PM CDT FRI APR 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

AN AREA OF THUNDERSTORMS ACROSS THE EASTERN PORTIONS OF THE OUTLOOK
AREA IN CENTRAL EASTERN MISSOURI WILL CONTINUE TO LIFT TO THE NORTH
AND EAST THIS EVENING...CROSSING A SURFACE WARM FRONT STRETCHING FROM
NEAR NEBRASKA CITY SOUTHEAST TO CHILLICOTHE AND NORTH OF COLUMBIA.
GIVEN AMPLE INSTABILITY AND LOW LEVEL SHEAR PARAMETERS THE POTENTIAL
DOES EXIST FOR STRONG TO SEVERE THUNDERSTORMS ACROSS CENTRAL
MISSOURI. GIVEN THE LOCATION OF THE WARM FRONT...AN ENHANCED TORNADIC
THREAT WILL PERSIST IN AREAS FROM CHILLICOTHE TO MARSHALL AND MOBERLY
AND KIRKSVILLE THIS EVENING.

FURTHER TO THE WEST AND NORTHWEST...A DRYLINE REMAINS SITUATED ACROSS
EAST CENTRAL KANSAS. WHILE THUNDERSTORM ACTIVITY HAS BEEN SLOW TO
DEVELOP IN NORTHEAST KANSAS AND NORTHWESTERN MISSOURI...THERE REMAINS
A LOW PROBABILITY FOR ADDITIONAL DEVELOPMENT LATER THIS EVENING AS A
DISTURBANCE APPROACHES FROM THE SOUTHWEST. SHOULD THUNDERSTORMS
DEVELOP...INSTABILITY AND SHEAR PARAMETERS REMAIN SUFFICIENT FOR THE
DEVELOPMENT OF ISOLATED TO SCATTERED STRONG TO SEVERE THUNDERSTORMS
WITH LARGE HAIL AND DAMAGING WINDS. WHILE A LOW PROBABILITY...AN
ISOLATED TORNADO CANNOT BE RULED OUT ESPECIALLY NEAR AN EXISTING
BOUNDARY IN NORTHWESTERN MISSOURI.

ANY THUNDERSTORMS WHICH DEVELOP TO THE WEST AND NORTHWEST WOULD MOVE
ACROSS THE OUTLOOK AREA LATER THIS EVENING AND THROUGH THE OVERNIGHT
HOURS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE UPPER LOW RESPONSIBLE FOR TODAY'S THUNDERSTORMS WILL PASS OVERHEAD
THE OUTLOOK AREA ON SATURDAY. AT THIS TIME...IT DOES APPEAR THAT
SUFFICIENT INSTABILITY AND LITTLE INHIBITION WILL LEAD TO THE
DEVELOPMENT OF THUNDERSTORMS AS EARLY AS NOON ON SATURDAY. PRIMARY
THREATS WILL BE LARGE HAIL AND LOCALLY HEAVY RAINFALL. WHILE
PROBABILITIES REMAIN VERY LOW...AN ISOLATED TORNADO MAY ALSO BE
POSSIBLE NEAR EXISTING BOUNDARIES. THE THREAT OF THUNDERSTORMS SHOULD
DIMINISH BY SUNSET.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED IN CENTRAL MISSOURI THIS EVENING...AND
MAY ALSO BE NEEDED IN NORTHEASTERN KANSAS AND WESTERN MISSOURI LATER
THIS EVENING.  SPOTTER ACTIVATION MAY ALSO BE NEEDED SATURDAY AFTERNOON.

DUX

In the hours before

Special weather statement, Apr 23, 9:10 PM CST, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1010 PM CDT FRI APR 23 2010

KSZ025-102-MOZ011-012-020-028-240400-
ANDREW MO-ATCHISON KS-BUCHANAN MO-DONIPHAN KS-HOLT MO-PLATTE MO-
1010 PM CDT FRI APR 23 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOLT...WESTERN
BUCHANAN...NORTHWESTERN PLATTE...SOUTHERN ANDREW...EASTERN ATCHISON
AND EASTERN DONIPHAN COUNTIES UNTIL 1100 PM CDT...

AT 1005 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 5 MILES NORTH OF EASTON...OR 10 MILES SOUTH OF
ATCHISON...MOVING NORTH AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
BEAN LAKE AND IATAN AROUND 1015 PM CDT.
LEWIS AND CLARK VI AND ATCHISON AROUND 1020 PM CDT.
RUSHVILLE...DONIPHAN AND DE KALB AROUND 1025 PM CDT.
WATHENA AND TROY AROUND 1040 PM CDT.
ST. JOSEPH AIRPORT...ELWOOD AND ST. JOSEPH AROUND 1045 PM CDT.
COUNTRY CLUB VILLA AROUND 1050 PM CDT.
AMAZONIA AROUND 1055 PM CDT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

CDB
Special weather statement, Apr 23, 9:51 PM CST, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1051 PM CDT FRI APR 23 2010

MOZ002-240415-
NODAWAY MO-
1051 PM CDT FRI APR 23 2010

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN NODAWAY COUNTY UNTIL 1115
PM CDT...

AT 1047 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR SKIDMORE...OR 10 MILES SOUTHWEST OF
MARYVILLE...MOVING NORTH AT 45 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BURLINGTON JUNCTION...
  HOPKINS...
  QUITMAN...
  PICKERING...
  CLEARMONT...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4058 9475 4023 9499 4024 9508 4026 9509
      4027 9517 4058 9505
TIME...MOT...LOC 0351Z 200DEG 40KT 4033 9502

CDB
Special weather statement, Apr 23, 10:01 PM CST, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1101 PM CDT FRI APR 23 2010

MOZ002-012-240430-
ANDREW MO-NODAWAY MO-
1101 PM CDT FRI APR 23 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NODAWAY AND CENTRAL
ANDREW COUNTIES UNTIL 1130 PM CDT...

AT 1056 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR SAVANNAH...MOVING NORTH AT 45 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MARYVILLE...
  ROSENDALE...
  REA...
  BOLCKOW...
  BARNARD...
  GUILFORD...
  ARKOE...
  CONCEPTION...
  CONCEPTION JUNCTION...
  CLYDE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4036 9487 4030 9461 4020 9462 3990 9477
      3996 9499
TIME...MOT...LOC 0401Z 200DEG 38KT 4002 9483

CDB
Special weather statement, Apr 23, 11:41 PM CST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1241 AM CDT SAT APR 24 2010

KSZ103-104-MOZ028-240630-
LEAVENWORTH KS-PLATTE MO-WYANDOTTE KS-
1241 AM CDT SAT APR 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR PLATTE...WESTERN WYANDOTTE AND
EASTERN LEAVENWORTH COUNTIES UNTIL 130 AM CDT...

AT 1238 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR BASEHOR...MOVING NORTH AT 45 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...BUT
LARGER HAIL MAY BE POSSIBLE AS THIS STORM CONTINUES TO INTENSIFY
QUICKLY.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LANSING...LEAVENWORTH...PLATTE CITY...WESTON...
  TRACY...CAMDEN POINT...PIPER...FAIRMOUNT...
  WOLCOTT...WALDRON...FARLEY...STILLINGS...
  EAST LEAVENWORTH...FORT LEAVENWORTH...KANSAS CITY INTL ARPT...
  BEVERLY...HOOVER...RIDGELY...

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3947 9493 3945 9461 3903 9489 3908 9508
TIME...MOT...LOC 0541Z 201DEG 41KT 3914 9493

BOOKBINDER
Local storm report, Apr 23, 11:53 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1253 AM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     HAIL             LANSING                 39.25N 94.89W
04/24/2010  M0.75 INCH       LEAVENWORTH        KS   PUBLIC

            DIME SIZE HAIL FALLING..COVERED GROUND. ALSO HEAVY RAIN

&&

KBRONIS
Special weather statement, Apr 23, 11:56 PM CST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1256 AM CDT SAT APR 24 2010

KSZ102-MOZ002-004-011>013-020-021-028-240645-
ANDREW MO-BUCHANAN MO-CLINTON MO-DE KALB MO-DONIPHAN KS-GENTRY
MO-HOLT MO-NODAWAY MO-PLATTE MO-
1256 AM CDT SAT APR 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NODAWAY...
SOUTHWESTERN GENTRY...SOUTHEASTERN HOLT...BUCHANAN...WESTERN
CLINTON...NORTHERN PLATTE...WESTERN DEKALB...ANDREW AND EASTERN
DONIPHAN COUNTIES UNTIL 145 AM CDT...

AT 1252 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
THUNDERSTORMS RAPIDLY DEVELOPING ALONG A LINE EXTENDING FROM WATHENA
TO DEARBORN...AND MOVING NORTHEAST AT 40 MPH.

A BRIEF DOWNPOUR AND HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH
THESE STORMS AS THEY DEVELOP TO THE NORTHEAST.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  ELWOOD...ST. JOSEPH...COUNTRY CLUB VILLA...
  SAVANNAH...GOWER...PLATTSBURG...LATHROP...DEARBORN...
  AMAZONIA...EDGERTON...TRIMBLE...FILLMORE...AGENCY...
  STEWARTSVILLE...CLARKSDALE...UNION STAR...KING CITY...
  FAUCETT...ROSENDALE AND REA.

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4029 9459 3949 9430 3944 9493 4009 9513
TIME...MOT...LOC 0556Z 216DEG 36KT 3987 9493 3952 9482

BOOKBINDER

The radar

The Pleasant Hill radar (KEAX), 105 km away, was scanning. The volume nearest the first event began at 06:02 UTC.

Open the radar archive at this moment

Event by event

6 hail, 1 thunderstorm wind. Local standard time, as filed.

Hail, Buchanan

When
April 24, 12:05 AM CST
Where
Buchanan County, 2.07 mi N of Willow Brook
Measured
1 in hail
Reported by
Storm Chaser
Coordinates
39.660, -94.800

Hail, Platte

When
April 24, 12:25 AM CST
Where
Platte County, 0.69 mi N of Edgerton
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
39.510, -94.630

Hail, Clinton

When
April 24, 12:35 AM CST
Where
Clinton County, 0.87 mi SE of Gower
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
39.610, -94.590

Hail, Platte

When
April 24, 12:39 AM CST
Where
Platte County, (Mci)ks City Intl Ar
Measured
1 in hail
Reported by
COOP Observer
Coordinates
39.300, -94.720

Hail, De Kalb

When
April 24, 1:05 AM CST
Where
De Kalb County, 1.27 mi ENE of Maysville
Measured
1.25 in hail
Reported by
Public
Coordinates
39.890, -94.360

Hail, Harrison

When
April 24, 1:42 AM CST
Where
Harrison County, New Hampton
Measured
0.75 in hail
Reported by
Amateur Radio
Coordinates
40.270, -94.200

Thunderstorm Wind, Daviess

When
April 24, 1:44 AM CST
Where
Daviess County, 2.97 mi NE of Altamont
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Amateur Radio
Coordinates
39.910, -94.060

Thunderstorm winds estimated up to 60 mph, blew a vehicle off of I-35.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Missouri in 2010Every state in 2010This day in weather historyWarnings in Missouri, April 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 226052, 226053, 226054, 226055, 226056, 226057, 226058.